# SDR SIMA200129009

- Difficulty date: October 18, 2001
- Submitted: November 7, 2001
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- System (JASC): 3210 · Main Landing Gear
- Part: Cap
- Condition: Corroded
- Location: Rt Mlg
- Part time: 3,646 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - RIGHT MLG SWIVEL BEARING CAPS WERE FOUND TO BE CORRODED.  REPLACED RIGHT FORWARD AND AFT MLG GEAR BEARING CAPS IAW EMB AMM.  (M)
